MAUDE Adverse Event Report: SMITH & NEPHEW, INC. P-L-D HUM LK PL 15H L 207MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. P-L-D HUM LK PL 15H L 207MM; PLATE, FIXATION, BONE
Catalog Number 71802615
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 06/08/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the fixation plate broken shortly after being implanted.

Brand Name
P-L-D HUM LK PL 15H L 207MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6758256
Report Number1020279-2017-00575
Device Sequence Number13732235
Product Code HRS
UDI-Device Identifier03596010574466
UDI-Public03596010574466
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K061352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2018
Device Catalogue Number71802615
Device Lot Number13GM05806
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2017
Initial Report FDA Received Date08/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;